# SDR UIEA2019021203198

- Difficulty date: February 8, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,467 hours, 24,336 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 60B924003
- Part serial: 34445A
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L FWD FUEL PUMP INOP /  ( MAIN TANK FUEL PUMPS (NOTIFY DISPATCH)."( REMOVE AND REPLACED PRESSURE SWITCH IAW 28-42-01,THIS CLEARS MDDR 107070. )
